MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722NAS
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 01/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they performed high pressure test and test was failed.The customer¿s blood glucose was 325 mg/dl.Customer reported that they experienced high blood glucose.Customer reported that they did not allege insulin pump was under delivering.Customer was neither in emergency room, nor admitted into hospital, nor was emergency medical service dispatched as a result of high blood glucose.Customer was using insulin pump system within 48 hours of reported high blood glucose event.Customer treated with insulin pump and manual injection.Customer reported that the drive support cap appears normal.Customer reported the insulin pump was not worn during a medical procedure and test around magnetic resonance imaging.The customer was assisted with troubleshooting and declined for high blood glucose.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the displacement test, rewind, basic occlusion test, self test and a21 error test.The stop (idle) current and run current measurement tests are within specification.Unit also passed off no power alarm test and the delivery accuracy test at 0.08765 inches.The no delivery alarm functions properly during the basic occlusion test.No unexpected no delivery alarm or battery out limit alarm noted during testing.Device powered up properly after the test battery was installed.Device was monitored for 1 day.No blank display or unexpected battery power loss anomaly noted.Device was unable to prime during prime test due to faulty force sensor resistor (gold).Unable to perform the occlusion test and excessive no delivery test due to prime anomaly.Device had minor scratched display window, scratched case, cracked battery tube threads, cracked reservoir tube, scratched reservoir tube window and cracked reservoir tube lip.Device passed the displacement test.The test p-cap and reservoir does lock in place in the reservoir compartment.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9594560
Report Number3004209178-2020-56232
Device Sequence Number19457759
Product Code OYC
UDI-Device Identifier00613994373083
UDI-Public(01)00613994373083
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-722NAS
Device Catalogue NumberMMT-722NAS
Device Lot NumberA4722NASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2020
Initial Date Received by Manufacturer 01/13/2020
Supplement Date Received by Manufacturer01/30/2020
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date02/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR
Patient Weight72